# SDR ASAA2012122393536

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,030 hours, 5,713 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING GROUND POWER INTERRUPTION APU INDICATES FAULT ON START.  WILL NOT START.  RESTARTED APU AFTER 5 MINUTES.   APU STARTED NORMAL, NO FAULT LIGHT ILLUMINATED, NO HISTORY ON LAST 30 DAYS.  OK FOR SERVICE.
